# SDR SWIA200414323

- Difficulty date: December 28, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 13,416 hours, 18,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTING, FIRST WHITE LIGHT INOPERATIVE.  REPLACED LAMP FIRST WHITE FLOOR EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
